# SDR DALA13043273217

- Difficulty date: September 8, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 68,073 hours, 30,461 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND BROKEN BACK SHEET OF ELECTRICAL CONNECTOR ON WIRING CONNECTION 18,19 AND 20 LT BETWEEN SEAT AND ACFT OF PAX CABIN.  MX REPLACED ELECTRICAL CONNECTOR AND EPSU.  FUNCTIONAL CHECK WAS NORMAL.
